# SDR SWAA2024042665164

- Difficulty date: March 18, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 64,213 hours, 38,351 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 827 S8-9r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME LOCATED STA827 BETWEEN STR8R TO STR9R AT PASSENGER CABIN 2024-195818<[01] PERFORMED PERMANENT REPAIR ON FRAME LOC. STA827 BETWEEN STR8R TO STR9R AT PASSENGER CABIN I.A.W EA 1-A53-12114. SEE INDIVIDUAL SIGN OFF BELOW;[02] PERFORMED PERMANENT REPAIR ON FRAME LOC. STA827 BETWEEN STR8R TO STR9R AT PASSENGER CABIN I.A.W EA 1-A53-12114. SEE INDIVIDUAL SIGN OFF BELOW RII CERTIFIED
